# SDR AALA20010325

- Difficulty date: February 25, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 13116011
- Condition: Faulty
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLT 1791 - EN ROUTE IAH-MIA - DETECTED LIGHT SMOKE AT FLOOR VENT NEAR ROW 27 DEF.  LANDED MIA WITHOUT FURTHER INCIDENT.  REPLACED GROUND VENTURI FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
